# SDR UIEA2016073100646

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,978 hours, 23,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT EMERGENCY LIGHT BETWEEN ROW 39 AND AFT GALLEY FLOOR LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LIGHTS IAW AMM 33-53-00 OPS CHECKED OK.
